MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIGMA PS CEM FEM SZ4N R; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY IRELAND - 9616671 SIGMA PS CEM FEM SZ4N R; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-50-450
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Unspecified Musculoskeletal problem (4535); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4) medical records and additional information for ad 1 sep 2022, ad 8 sep 2022, ad 9 sep 2022 and ad 13 sep 2022 were reviewed by clinician.On (b)(6) 2012, the patient had a right total knee arthroplasty to address arthrosis.Depuy components were utilized, including depuy patella and depuy cement x1.((b)(4) medical records ad 13 sep 2022.Pdf part/lot).(b)(4) additional information ad (b)(6) 2022 (1) notes the patient had an aspiration with evaluation for infection, which was negative.Radiographs was noted to show a displacement of the patella button.The patient presented with pain, swelling, and dysfunction.On (b)(6) 2022, the patient had a revision right knee.During the procedure the surgeon observed a patella tendon rupture and an oblique tear of the patellar tendon.Hemosiderin stained joint fluid was noted, the patella component had been sheared from patella, the three pegs on the back of the implant were still imbedded in the patella and the remainder of the implant had displaced.All components were revised.The femoral component was found to be loose.Depuy components were implanted during this procedure, including depuy patella.
 
Event or Problem Description
It was reported that the consumer had a replacement for left and right knee.Consumer have been in so much pain on this knee.The knee that they put it was a bad knee.Doi: (b)(6) 2012, dor: (b)(6) 2022, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.All available photographs were reviewed and found insufficient evidence to confirm implant loosening.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation mre was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, h6 health effect - clinical code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records received.(b)(6) 2022: patient felt a pop in her right knee with subsequent pain and swelling.Physician states the patient has unknown loosening of the tka components.X-ray shows migration of the patella and impingement into the patella tendon.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: d4 (primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SIGMA PS CEM FEM SZ4N R
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15461583
Report Number1818910-2022-18376
Device Sequence Number4322764
Product Code JWH
UDI-Device Identifier10603295075158
UDI-Public(01)10603295075158(10)240123
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number1960-50-450
Device Catalogue Number196050450
Device Lot Number240123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer10/07/2022
05/19/2023
05/19/2023
04/16/2025
Initial Report FDA Received Date09/21/2022
Supplement Report FDA Received Date10/07/2022
05/29/2023
06/07/2023
04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY1 GENTAMICIN CEMENT 40G; MBT CEM KEEL TIB TRAY SZ3; PFC SIGMARP STB TB IN 4 10.0; PFCSIGMA 3POST RDDOME PAT 41MM; SIGMA PS CEM FEM SZ4N R
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale